# SDR MALA965087

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Latched
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3412 - AFTER TAKEOFF FROM MSP, THE CARGO DOOR ANNUNCIATOR ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE FOUND HANDLE NOT FULLY SECURED.  THE LATCH WAS CYCLED SEVERAL TIMES.  ALL CHECKS GOOD.  (M)
